Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking synthroid and diagnosed with gastritis. How to get rid of weakness and fatigue?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Im on synthroid 50mcg. I just took it couple days ago. I was at 25. Ive been diagnosed as gastritis. I feel very weak and fatigue all day. Regardless of how much i sleep. And i drink a lot of water but my mouth is still dry
Posted Fri, 29 Nov 2013 in General Health
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer: Can be due to many causes. Detailed Answer: Hello, Thanks for trusting us with your health concern. I have seen all the reports attached with the query. The symptoms that you are feeling could be related to a recent increase in the synthyroid doses. The weakness and fatigue could be related to decreased vitamin D 3 levels. Other possible causes include anxiety, dehydration due to poor fluid intake, breathing through the mouth excessively, intake of alcoholic beverages, simply as a natural result of aging or smoking. Some remedies to minimize your discomfort includes- 1.Sucking on sugar-free candy or chewing sugar-free gum 2.Drinking plenty of water to help keep your mouth moist. 3. Protecting your teeth by brushing with a fluoride toothpaste, using a fluoride rinse, and visiting your dentist regularly 4. Breathing through your nose, not your mouth, as much as possible 5. Using a room vaporizer to add moisture to the bedroom air 6. Using an over-the-counter artificial saliva substitute. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor